It could be lupus, lyme disease, a bug bite, a reaction to the cream, or many other things. You would need to the derm again. If it's a fungus, try vicks vaporub. see what that does. i know fungus of the toe nail will stop of you cover your toe nail with vicks vaporub.
The dry, flaky, and peeling sounds like lupus, but it's rare in the arm pits. Discoid Lupus lesions generally appear as a Wolf mask on the face with the redness going down the neck, and on the arms, neck, and shoulders/upper back ~ anywhere on the upper body that you'd generally have sun exposure, even if the upper back is protected from the sun. Have the dermy give you a new cream; there are samples you can get ~ and creams that will knock out any known fungus.
Steroid creams ~ triamcinilone, clobetasol, etc. can be damaging to the skin, but they will reduce any inflammation. Just plan on using sun screen for the rest of your life b/c they'll also deteriorate the layers of your skin in the process, making you much more vulnerable to any UV exposure.
I was told I had fibromyalgia several years ago. I was also told Due to a positive ANA test and other symptoms I could develop Lupus. I had a (circular spots) rash across my upper back and chest starting at about age 13 until I was about 27 it was lighter then my other skin until I would get in the sun then it would turn very red some times dry. I no longer have that rash, but I do get a rash across my nose, checks, and forehead now . It is a red rash sometimes it is dry and it sometimes itches. When I get this rash I also have a rash on my scalp I compare it to that of a baby with cradle cap. It comes and goes not sure if it is brought on by major stress or medications. seems the two usually go hand and hand. When I get really stressed I shack like I am freezing to death. Could that be a symptom or just anxiety? How can I make sure I have not developed Lupus?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.